Other Information: See end flap for expiration date and lot number. Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 degrees - 86 degrees F).  Misc: Acetaminophen (pain reliever). Caffeine (diuretic). Pyrilamine maleate (antihistamine). Relieves: Cramps, bloating, fatigue; backache & headache. Does not contain gluten. Compare to Midol Complete (This product is not manufactured or distributed by Bayer HealhtCare LLC, owner of the registered trademark Midol). Contact us at 1-877-932-7948, or www.supervalu-ourwonbrands.com.

Equaline Menstrual Relief, Maximum Strength, 40 Each

$6.49$0.16 each

Description

Other Information: See end flap for expiration date and lot number. Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 degrees - 86 degrees F). Misc: Acetaminophen (pain reliever). Caffeine (diuretic). Pyrilamine maleate (antihistamine). Relieves: Cramps, bloating, fatigue; backache & headache. Does not contain gluten. Compare to Midol Complete (This product is not manufactured or distributed by Bayer HealhtCare LLC, owner of the registered trademark Midol). Contact us at 1-877-932-7948, or www.supervalu-ourwonbrands.com.

Ingredients

Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Caffeine (60 mg), Pyrilamine Maleate (15 mg). Purpose: Pain reliever, Diuretic, Antihistamine. Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Povidone, Silicon Dioxide, Stearic Acid, Titanium Dioxide, Triacetin.
Product Number: 00041163467255

Description

Other Information: See end flap for expiration date and lot number. Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees - 30 degrees C (59 degrees - 86 degrees F). Misc: Acetaminophen (pain reliever). Caffeine (diuretic). Pyrilamine maleate (antihistamine). Relieves: Cramps, bloating, fatigue; backache & headache. Does not contain gluten. Compare to Midol Complete (This product is not manufactured or distributed by Bayer HealhtCare LLC, owner of the registered trademark Midol). Contact us at 1-877-932-7948, or www.supervalu-ourwonbrands.com.
Product Number: 00041163467255